# SDR ASAA2019050329247

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 06939
- Aircraft time: 11,544 hours, 3,711 cycles
- System (JASC): 2210 · Autopilot System
- Part: Fcu
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCU 1 INOP GROUNDED - YES. PERFORMED FCU 1 RESET, FAULT COULD NOT DUPLICATED. AFS TEST ACCOMPLISHED PER AMM 22-96-00-710-001-A, TEST OK.
